# SDR DALA2024060605824

- Difficulty date: June 1, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 794-847 Rbl21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0376530) DENT ON AFT CARGO COMPARTMENT LOWER SILL WEB STA 794-847 RBL 21 WL 156. REMOVED AND REPLACED AFT CARGO COMPARTMENT LOWER SILL WEB STA 794-847 RBL 21 WL 156 WITH NEW ITEM# 146A8123Y10 IAW B737 SRM 51-40-02-0G AND DRAWING# 146A8121.
